# SDR AUS20020912

- Difficulty date: July 7, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 65411912A2
- Condition: Cracked
- Location: Reciprocating En
- Component: Reciprocating En, Cont, GTSIO520M
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE CRACKED. NO5 CYLINDER REAR HOLDDOWN STUD NUT LOOSENED LEADING TO FAILURE OF THE OTHER HOLDDOWN NUTS ANDSEPARATION OF THE CYLINDER.
